Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Maximal non-classicality in multi-setting Bell inequalities
Stockholm University, Faculty of Science, Department of Physics. Uniwersytet Gdański, Poland.
Number of Authors: 3
2016 (English)In: Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, E-ISSN 1751-8121, Vol. 49, no 14, 145301Article in journal (Refereed) Published
Abstract [en]

The discrepancy between maximally entangled states and maximally non-classical quantum correlations is well-known but still not well understood. We aim to investigate the relation between quantum correlations and entanglement in a family of Bell inequalities with N-settings and d outcomes. Using analytical as well as numerical techniques, we derive both maximal quantum violations and violations obtained from maximally entangled states. Furthermore, we study the most non-classical quantum states in terms of their entanglement entropy for large values of d and many measurement settings. Interestingly, we find that the entanglement entropy behaves very differently depending on whether N = 2 or N > 2: when N = 2 the entanglement entropy is a monotone function of d and the most non-classical state is far from maximally entangled, whereas when N > 2 the entanglement entropy is a non-monotone function of d and converges to that of the maximally entangled state in the limit of large d.

Place, publisher, year, edition, pages
2016. Vol. 49, no 14, 145301
Keyword [en]
Bell inequality, quantum correlation, entanglement
National Category
Physical Sciences Mathematics
Identifiers
URN: urn:nbn:se:su:diva-128497DOI: 10.1088/1751-8113/49/14/145301ISI: 000371251400015OAI: oai:DiVA.org:su-128497DiVA: diva2:918419
Available from: 2016-04-11 Created: 2016-03-30 Last updated: 2016-04-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Physics
In the same journal
Journal of Physics A: Mathematical and Theoretical
Physical SciencesMathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 22 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf